Side Effects Of Tuberculosis Treatment In Children Aged 1 Year?
good afternoon, if a 1 year old baby is being treated for TB for 6 months, is there any side effect for its growth? and how to take care of it, thank you
TB is an infectious infection caused by the bacterium Tuberculosis. TB can affect people of all ages, from children to adults. Tuberculosis is transmitted through breathing air, and splashes of the patient's saliva. TB can attack various organs, such as the lungs, bones, lymph nodes, to the brain.
Tuberculosis in children aged 1 year also requires treatment for a long period of time, treatment can last up to 6 months depending on your child's condition.
If your child has TB and is receiving treatment for 6 months, then TB disease can cause problems with the child's growth. TB can cause a decrease in appetite in children which can cause children to not want to eat and can cause weight loss. In addition, the course of TB disease itself can also reduce weight or children's weight that does not increase.
After doing TB therapy, usually the complaints will disappear. usually after therapy the child's weight will tend to increase, the appetite increases again.
Tuberculosis treatment in general is no different from caring for children in ordinary circumstances. No special care is required. However, there are several things you can do to help improve your child's growth and development, such as:
give consumption of foods that contain high calories high protein. give enough breast milk and formula. give other complementary foods such as chicken, mashed beef. also give enough vegetables and mashed fruit if you have a cough, don't get too close to the child for regular check-ups to the doctor who treats your child, so that the doctor can monitor your child's progress, do regular weight checks and articles you can read about TB
Hope it is useful. thank you